# SDR ASOA201100807

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT 27R STRINGER AND FS 364.   REMOVED INTERCOSTAL,  IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.   INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
